MAUDE Adverse Event Report: JJGC S.A. GM HELIX ACQUA IMPLANT,TI,3.5X18; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM HELIX ACQUA IMPLANT,TI,3.5X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.988
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in the patient's mouth.On (b)(6) 2026, fracture of the implant was verified.No product was returned to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.
 
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws b) inadequate fitting of the suprastructure c) occlusal overload d) bruxism e) bone resorption around the implants f) insufficient axle alignment of the implants g) trauma h) biomechanical causes i) design of the suprastructure.

Brand Name
GM HELIX ACQUA IMPLANT,TI,3.5X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key25285443
Report Number3008261720-2026-002689
Device Sequence Number9968402
Product Code DZE
UDI-Device Identifier07899878025337
UDI-Public07899878025337
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K163194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/26/2026
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale